National Taiwan Ocean University Institutional Repository:Item 987654321/44107
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28611/40652
造访人次 : 775401      在线人数 : 55
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: H ∞ Fuzzy Control for Time-Delay Affine Takagi-Sugeno Fuzzy Models: An ILMI Approach
作者: Wen-Jer Chang;Wei Chang;Cheung-Chieh Ku
贡献者: 國立臺灣海洋大學:輪機工程學系
日期: 2009-06
上传时间: 2017-11-15T01:43:26Z
出版者: Journal of the Chinese Institute of Engineers
摘要: This paper deals with the fuzzy based H ∞ control problem for time-delay affine Takagi-Sugeno (T-S) fuzzy models. A class of nonlinear time-delay systems is ap-proximated by a time-delay affine T-S fuzzy model in this paper. Based on Lyapunov-Razumikhin theorem and S-procedure, the stability and stabilization problems are solved by employing a Parallel Distributed Compensation (PDC) type H ∞ fuzzy controller. The synthesis for the time-delay affine T-S fuzzy models is a Bilinear Matrix Inequality (BMI) problem and it can not be solved via a convex optimization algorithm. Hence, an Iterative Linear Matrix Inequality (ILMI) algorithm is used to solve the BMI problems in this paper. Finally, a numerical simulation for a delayed pendulum system is given to show the applications of the present approach.

H-infinity Fuzzy Control for Time-Delay Affine Takagi-Sugeno Fuzzy Models: An ILMI Approach (PDF Download Available). Available from: [accessed Nov 15 2017].
關聯: 32(4), pp.501-512
显示于类别:[輪機工程學系] 期刊論文





著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈